| Model Number |
4472 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited undersensing noted in presenting and stored electrogram (egm) likely a result of low amplitude during atrial fibrillation (af).To date, this lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.